# SDR YENA2020032300253

- Difficulty date: March 20, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 02489
- Aircraft time: 58,842 hours, 21,102 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CORROSION ON FLOOR BEAM Y1162.5 BTW FR68 TO FR69 ON AFT GALLEY AREA ; REF: ARM W/O 2020 69/1 N/R 2020-73270. REMOVED AND REPLACED FLOOR BEAM Y1162.5 AND FASTENERS LOC. BTW FR68 TO FR69 ON AFT GALLEY AREA. IAW SRM A320-51-71-11 DWG D53472780.
